# SDR UIEA2018101102241

- Difficulty date: October 3, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,076 hours, 21,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: MS9068156
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT EACAS BAY DUCT LEAKING FWD 1/B SIDE. REMOVED AND REPLACED LT EACAS BAY DUCT 1/B GASKET IAW AMM 21-51-04 AND PERFORMED LEAK CHECK IAW AMM 21-51-04 NO LEAK NOTED.
